# SDR CALA2014011590160

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 980, STRINGER 38R LOWER DRAG SPLICE FITTING ONE EACH FASTENER HOLE FOUND CRACK APPROXIMATELY 0.25 LONG.  FUSELAGE STATION 980, STRINGER 38R LOWER DRAG SPLICE FITTING FABRICATED & INSTALLED IAW ECRA 5310- 05960 & RI RI-53-00-10427, REV A.
